# SDR ASAA2015041611376

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,612 hours, 8,770 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT CAME ON WITH RECALL.  ACFT GROUNDED.  RT PACK BIT FAULTED RAM ACT.  RESET FAULT, PACK / ZONE TEMP CONTROLLED, RT.  GROUND VERIFICATION TEST SUCCESSFUL IAW MM 21-61-00-700-806-002.
